On the lacunary $(A, ϕ)$ -statistical convergence of double sequences

  • E. Savaş

Abstract

We extend some results known from the literature for ordinary (single) sequences to multiple sequences of real numbers. Further, we introduce a concept of double lacunary strong $(A, ϕ)$-convergence with respect to a modulus function. In addition, we also study some relationships between double lacunary strong $(A, ϕ)$-convergence with respect to a modulus and double lacunary statistical convergence.
Published
25.06.2018
How to Cite
SavaşE. “On the Lacunary $(A, ϕ)$ -Statistical Convergence of Double Sequences ”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 6, June 2018, pp. 848-5, http://umj.imath.kiev.ua/index.php/umj/article/view/1599.
Section
Short communications